MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P LAT STEM SIZE 3; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P LAT STEM SIZE 3; HIP CEMENTLESS STEM
Model Number 01.18.413
Medical Device Problem Codes Loss of Osseointegration (2408); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646)
Date of Event 11/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was reporting pain.From the xrays, an empty space between the proximal edge of the prosthesis and the bone was noted (stem was not mobilized).The stem was revised about 1 year and 1 month after the primary surgery.
 
Additional Manufacturer Narrative
Batch review performed on 28 november 2022.Lot 2009288: (b)(4).Expiration date: 2025-nov-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Additional Manufacturer Narrative
Event desription has been updated given that the stem was confirmed as mobilized.
 
Event or Problem Description
The patient was reporting pain.From the xrays, an empty space between the proximal edge of the prosthesis and the bone was noted.The stem was mobilized.The stem was revised about 1 year and 1 month after the primary surgery.

Brand Name
STEM: AMISTEM P AMISTEM-P LAT STEM SIZE 3
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15996275
Report Number3005180920-2022-00936
Device Sequence Number17551813
Product Code LZO
UDI-Device Identifier07630040720120
UDI-Public07630040720120
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/16/2025
Device Model Number01.18.413
Device Catalogue Number01.18.413
Device Lot Number2009288
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2022
Supplement Date Received by Manufacturer11/25/2022
Initial Report FDA Received Date12/16/2022
Supplement Report FDA Received Date01/05/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale
Patient RaceWhite